On different derivations of telegrapher's type kinetic equations

M. A. Olivares-Robles, L. S. García-Colin

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Abstract

In this paper we first review a number of methods which have been used by several authors to derive hyperbolic type transport equations. Using these results as a background we study how such equations may be obtained from the theory of Brownian motion. Critical remarks about the resulting equations are also included.
Original languageAmerican English
Pages (from-to)361-379
Number of pages19
JournalJournal of Non-Equilibrium Thermodynamics
DOIs
StatePublished - 1 Jan 1996
Externally publishedYes

Fingerprint

Brownian movement
kinetic equations
derivation
Kinetics

Cite this

@article{1c60c95b19b94864a48da6f77bd11d3b,
title = "On different derivations of telegrapher's type kinetic equations",
abstract = "In this paper we first review a number of methods which have been used by several authors to derive hyperbolic type transport equations. Using these results as a background we study how such equations may be obtained from the theory of Brownian motion. Critical remarks about the resulting equations are also included.",
author = "Olivares-Robles, {M. A.} and Garc{\'i}a-Colin, {L. S.}",
year = "1996",
month = "1",
day = "1",
doi = "10.1515/jnet.1996.21.4.361",
language = "American English",
pages = "361--379",
journal = "Journal of Non-Equilibrium Thermodynamics",
issn = "0340-0204",
publisher = "Walter de Gruyter GmbH",

}

On different derivations of telegrapher's type kinetic equations. / Olivares-Robles, M. A.; García-Colin, L. S.

In: Journal of Non-Equilibrium Thermodynamics, 01.01.1996, p. 361-379.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On different derivations of telegrapher's type kinetic equations

AU - Olivares-Robles, M. A.

AU - García-Colin, L. S.

PY - 1996/1/1

Y1 - 1996/1/1

N2 - In this paper we first review a number of methods which have been used by several authors to derive hyperbolic type transport equations. Using these results as a background we study how such equations may be obtained from the theory of Brownian motion. Critical remarks about the resulting equations are also included.

AB - In this paper we first review a number of methods which have been used by several authors to derive hyperbolic type transport equations. Using these results as a background we study how such equations may be obtained from the theory of Brownian motion. Critical remarks about the resulting equations are also included.

U2 - 10.1515/jnet.1996.21.4.361

DO - 10.1515/jnet.1996.21.4.361

M3 - Article

SP - 361

EP - 379

JO - Journal of Non-Equilibrium Thermodynamics

JF - Journal of Non-Equilibrium Thermodynamics

SN - 0340-0204

ER -